Random Toeplitz operators and eigenvalue distribution

Wen Fong Ke, King Fai Lai, Tsung Lin Lee, Ngai Ching Wong

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, we establish the algebraic properties of random Toeplitz operators following Brown and Halmos, and the Fourier theory of Toeplitz forms following Szego. We also study the distribution of the eigenvalue functions of a random Toeplitz matrix.

Original languageEnglish
Pages (from-to)1717-1728
Number of pages12
JournalJournal of Nonlinear and Convex Analysis
Volume17
Issue number9
Publication statusPublished - 2016 Jan 1

Fingerprint

Random Operators
Eigenvalue Distribution
Toeplitz Operator
Toeplitz matrix
Otto Toeplitz
Random Matrices
Eigenvalue
Form

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology
  • Control and Optimization
  • Applied Mathematics

Cite this

Ke, W. F., Lai, K. F., Lee, T. L., & Wong, N. C. (2016). Random Toeplitz operators and eigenvalue distribution. Journal of Nonlinear and Convex Analysis, 17(9), 1717-1728.
Ke, Wen Fong ; Lai, King Fai ; Lee, Tsung Lin ; Wong, Ngai Ching. / Random Toeplitz operators and eigenvalue distribution. In: Journal of Nonlinear and Convex Analysis. 2016 ; Vol. 17, No. 9. pp. 1717-1728.
@article{ebcb65c1a750489d8a5c8083c43f709e,
title = "Random Toeplitz operators and eigenvalue distribution",
abstract = "In this paper, we establish the algebraic properties of random Toeplitz operators following Brown and Halmos, and the Fourier theory of Toeplitz forms following Szego. We also study the distribution of the eigenvalue functions of a random Toeplitz matrix.",
author = "Ke, {Wen Fong} and Lai, {King Fai} and Lee, {Tsung Lin} and Wong, {Ngai Ching}",
year = "2016",
month = "1",
day = "1",
language = "English",
volume = "17",
pages = "1717--1728",
journal = "Journal of Nonlinear and Convex Analysis",
issn = "1345-4773",
publisher = "Yokohama Publishers",
number = "9",

}

Ke, WF, Lai, KF, Lee, TL & Wong, NC 2016, 'Random Toeplitz operators and eigenvalue distribution', Journal of Nonlinear and Convex Analysis, vol. 17, no. 9, pp. 1717-1728.

Random Toeplitz operators and eigenvalue distribution. / Ke, Wen Fong; Lai, King Fai; Lee, Tsung Lin; Wong, Ngai Ching.

In: Journal of Nonlinear and Convex Analysis, Vol. 17, No. 9, 01.01.2016, p. 1717-1728.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Random Toeplitz operators and eigenvalue distribution

AU - Ke, Wen Fong

AU - Lai, King Fai

AU - Lee, Tsung Lin

AU - Wong, Ngai Ching

PY - 2016/1/1

Y1 - 2016/1/1

N2 - In this paper, we establish the algebraic properties of random Toeplitz operators following Brown and Halmos, and the Fourier theory of Toeplitz forms following Szego. We also study the distribution of the eigenvalue functions of a random Toeplitz matrix.

AB - In this paper, we establish the algebraic properties of random Toeplitz operators following Brown and Halmos, and the Fourier theory of Toeplitz forms following Szego. We also study the distribution of the eigenvalue functions of a random Toeplitz matrix.

UR - http://www.scopus.com/inward/record.url?scp=85012927519&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85012927519&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:85012927519

VL - 17

SP - 1717

EP - 1728

JO - Journal of Nonlinear and Convex Analysis

JF - Journal of Nonlinear and Convex Analysis

SN - 1345-4773

IS - 9

ER -